Volume 23, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Sasaki–Einstein metrics and K–stability

Tristan C Collins and Gábor Székelyhidi

Geometry & Topology 23 (2019) 1339–1413
Abstract

We show that a polarized affine variety with an isolated singularity admits a Ricci flat Kähler cone metric if and only if it is K–stable. This generalizes the Chen–Donaldson–Sun solution of the Yau–Tian–Donaldson conjecture to Kähler cones, or equivalently, Sasakian manifolds. As an application we show that the five-sphere admits infinitely many families of Sasaki–Einstein metrics.

Keywords
K–stability, Kähler–Einstein, Sasaki
Mathematical Subject Classification 2010
Primary: 32Q20, 53C25
Secondary: 32Q26
References
Publication
Received: 25 September 2017
Revised: 11 July 2018
Accepted: 8 August 2018
Published: 28 May 2019
Proposed: Simon Donaldson
Seconded: John Lott, Tobias H Colding
Authors
Tristan C Collins
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States
Gábor Székelyhidi
Department of Mathematics
University of Notre Dame
Notre Dame, IN
United States